J Korean Child Neurol Soc Search

CLOSE


Journal of the Korean Child Neurology Society 2010;18(1):112-116.
Published online May 30, 2010.
A Case of Pediatric Nephrolithiasis Associated with Topiramate Treatment.
Kyung Taek Hong, Hye Won Ryu, Kihyun Doo, Jae So Cho, Anna Cho, Byung Chan Lim, Jong Hee Chae, Ki Joong Kim, Yong Seung Hwang, Hee Hwang
1Department of Pediatrics, Seoul National University College of Medicine, Seoul, Korea. neuroandy@korea.com
2Seoul National University College of Medicine, Seoul, Korea.
Abstract
Topiramate is an antiepileptic drug widely used to treat various seizures, mood disorders and migraine based on its various pharmacological mechanisms. Even though nephrolithiasis is listed as one of its side effects, there have been no cases reporting nephrolithiasis caused by use of topiramate on Korean pediatric patients. Since the use of topiramate is increasing in many patients, the possibility of nephrolithiasis after the treatment needs to be considered. Here, we report our experience in correcting neprholithiasis by simply discontinuing topiramate without administering any additional treatments.
Key Words: Topiramate, Nephrolithiasis, Antiepileptics, Side effects


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
EDITORIAL POLICY
AUTHOR INFORMATION
Editorial Office
50-1, Yonsei-ro, Seodaemun-gu, Seoul 03722, Korea
Tel: +82-2-2228-2050    Fax: +82-2-2019-4881    E-mail: editor@annchildneurol.org                

Copyright © 2019 by Korean Child Neurology Society. All rights reserved.

Developed in M2community

Close layer
prev next